# SDR Q2SA20150219212

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 52,093 hours, 32,639 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Unknown
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOUD SCREAMING HORN IN BACK OF CABIN, TOLD IT WAS BATHROOM FIRE ALARM BY MAINTENANCE  AFTER BLOCK IN.  TRANSFERRED TO DI 29722 IAW MEL 26-16-02 CAT D EXPIRES 6/20/15.  PLACARD INSTALLED.  DISCONNECTED CONNECTOR PLUG AT SMOKE DETECTOR.
